# SDR ABXA9900281

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3774567507
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI-OUT, TOWER REPORTED SMOKE COMING FROM RIGHT MAIN LANDING GEAR.  NR 4 BRAKE ASSEMBLY WAS LOCKED UP.  FOUND NR 4 WHEEL ASSEMBLY BROKEN.  REPLACED NR 4 WHEEL AND NR 4 BRAKE ASSEMBLY IAW DC8 MM.  BROKEN WHEEL ASSEMBLY WAS SENT TO ALLIED SIGNAL BRAKE DIV FOR FURTHER ANALYSIS.
